# SDR 9904709957

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK AND WITH COMPLIANCE WITH SB DC9-53-280 REV 1.  A CRACK WAS NOTED ON THE FUSELAGE SKIN AFT OF THE FORWARD PASSENGER DOOR AT DOORSTOP NR 6.  REPAIRED PER EA 99-167024.
